MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that labeling issue occurred.During unpacking of a 2.75mm x 12mm nc emerge balloon, it was noted that a 3.00mm x 12mm nc emerge was found inside the box instead.The procedure was completed and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: lot number updated from 0026110442 to 0025497152.D4: expiration date update from 10/01/2022 to 05/07/2022.D4: unique identifier (udi) update from (b)(4) to (b)(4).H4: device manufacture date update from 10/01/2020 to 05/07/2020.
 
Additional Manufacturer Narrative
D4: lot number updated from 0026110442 to 0025497152.D4: expiration date update from 10/01/2022 to 05/07/2022.D4: unique identifier (udi) update from (b)(4).H4: device manufacture date update from 10/01/2020 to 05/07/2020.Device evaluated by mfr.:returned product consisted of the box packaging to an nc emerge balloon catheter.The device returned was an nc emerge balloon catheter along with the matching inner tyvek packaging and shipping hoop.Photo media depicted packaging to both the box and the inner packaging with device.The box shows it was opened as well as the tyvek packaging where the seal on the back was opened to expose the device.The product pouch was visually inspected.The product pouch contained a unit which matched the tyvek packaging batch.The back packaging was torn open prior to being returned.The device was microscopically and visually examined.The device presented no sign of use past removal of packaging.No damage or irregularity to the balloon catheter was found.Inspection of the remainder of the packaging and device presented no damage.Operations engineering personnel reviewed the applicable manufacturing records related to the complaint device.There is no indication that the reported complaint is related to the manufacturing process.Product analysis found the device was not compatible with the box packaging returned at which time it was determined to use an ops memo for this event.Review of photo media provided was found to align with analysis.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13971925
Report Number2134265-2022-03738
Device Sequence Number4792876
Product Code LOX
UDI-Device Identifier08714729846383
UDI-Public08714729846383
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0025497152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer04/29/2022
05/04/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/29/2022
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown